# SDR ASAA2023032542559

- Difficulty date: March 25, 2023
- Submitted: March 29, 2023
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 27,259 hours, 8,499 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567102
- Part serial: 17YXYK
- Condition: Intermittent
- Location: Cockpit
- Part time: 40,431 hours, 13,322 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CLIMBOUT, NOTICED THE GREEN DESELECT LIGHT ON THE N1 SWITCH - LOCATED ON THE MCP - WOULD INTERMITTENTLY FLASH ON AND OFF. APPEARS VERY DIM WHEN ILLUMINATED. GROUNDED - YES.   REMOVED AND REPLACED DFCS MODE CONTROL PANEL. REF B737-900 AMM 22-11-34-000-801 AND TEST REF AMM 22-11-34-740-801.
